# SDR HALA2017061600158

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 22,395 hours, 13,801 cycles
- Engine: Rroyce BR700715A130
- Engine time: 22,416 hours, 14,880 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENG COMPRESSOR STALLED IN CRUISE AT 18000FT,  ROLLED BACK TO ZERO THRUST, COMPLIED WITH QRH,  THE ENGINE WAS SHUTDOWN FOLLOWED BY A RT ENGINE SYS FAIL..  BORESCOPE FOUND COMPRESSOR DAMAGE. ENGINE CHANGED.
